Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 84, NWS Hastings, NE

June 3, 20144 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 3, 2014, 10:59 PM CDT for 4 counties in Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 3, 2014, 10:59 PM CDT (03:59 UTC)
Expired
Jun 3, 2014, 11:45 PM CDT
In force
46 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Clay County, NE, Fillmore County, NE, Hamilton County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 68 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:12 PM CDTTornado WatchSPC10 hr
Jun 3, 5:59 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:47 PM CDT, 5 hours 12 minutes earlier.

Area forecast discussion, Jun 3, 5:47 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
547 PM CDT TUE JUN 3 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT
WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE
RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO
THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING.

SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E
ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY
TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL
SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES
BUILDS IN TOMORROW.

REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO
FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY...
MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO
SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS
EXPECTED WITH THESE SUPERCELLS.

REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE
THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR
WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX.

CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING
SEVERE WX.

TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL
DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL
EXIT THE FCST AREA BY 10 PM.

WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH
ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING
DOWN HIGHER WINDS FORENOON.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL
FOREGO THE EXTENDED DISC.

OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF
MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE
TO REACH 70F.

MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST"
CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE
SEEN SINCE MID MAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 543 PM CDT TUE JUN 3 2014

WHETHER OR NOT TSTMS WILL REACH KGRI IS THE MAIN CONCERN FOR THE
TAF PERIOD THIS EVENING. CONVECTION HAS DEVELOPED NORTH OF THE
TERMINAL WITH NEW DEVELOPMENT OF STORMS INITIATING WELL TO THE
WEST. THERE REMAINS AN OUTSIDE CHC THAT STORMS MAY REACH
KGRI...BUT HAVE JUST CARRIED VCTS ATTM. IF STORMS DO REACH THE
TERMINAL...SEVERE STORMS ARE POSSIBLE. THE SFC COLD FRONTAL
BOUNDARY WILL CROSS KGRI AFTER 06Z WITH WINDS SHIFTING NORTHERLY.
CONDITIONS ALSO DRY OUT TONIGHT BEHIND THE BOUNDARY. THERE IS THE
POTENTIAL FOR MVFR CIGS TOWARD WEDNESDAY MORNING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019.

&&

SHORT TERM...HALBLAUB
LONG TERM...HALBLAUB
AVIATION...FAY
Hazardous weather outlook, Jun 3, 8:53 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
853 PM CDT TUE JUN 3 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
050200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
853 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED
TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH
ARE POSSIBLE THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA.
VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE
STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR
LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT
THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON
FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH
CENTRAL NEBRASKA ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED
FOR SEVERE WEATHER OPERATIONS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Local storm report, Jun 3, 10:01 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1001 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             5 WSW ST. PAUL          41.19N 98.55W
06/03/2014  E1.75 INCH       HOWARD             NE   PUBLIC

            NUMEROUS GOLF BALL SIZE HAIL REPORTED.

&&

GUERRERO
Local storm report, Jun 3, 10:06 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1006 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     BOELUS                  41.08N 98.72W
06/03/2014                   HOWARD             NE   EMERGENCY MNGR

            DOWNED TREES AND POWER LINES

&&

GUERRERO
Local storm report, Jun 3, 10:17 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1017 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     HAIL             2 E CHAPMAN             41.02N 98.12W
06/03/2014  E1.75 INCH       MERRICK            NE   PUBLIC

&&

GUERRERO
Local storm report, Jun 3, 10:18 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1018 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             LITCHFIELD              41.16N 99.15W
06/03/2014  E1.00 INCH       SHERMAN            NE   EMERGENCY MNGR

&&

PETR
Local storm report, Jun 3, 10:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1028 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     HAIL             3 NW BOELUS             41.11N 98.76W
06/03/2014  E1.75 INCH       SHERMAN            NE   TRAINED SPOTTER

&&

GUERRERO
Local storm report, Jun 3, 10:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1041 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 N ELYRIA              41.71N 99.01W
06/03/2014                   VALLEY             NE   COUNTY OFFICIAL

            PIVOTS OVERTURNED N OF ELYRIA

0430 PM     TORNADO          8 N ORD                 41.72N 98.93W
06/03/2014                   VALLEY             NE   STORM CHASER

            TORNADO REPORTED 8 MILES N OF ORD VIA STORM CHASER.

0459 PM     TORNADO          5 W GREELEY             41.55N 98.63W
06/03/2014                   GREELEY            NE   LAW ENFORCEMENT

            TORNADO REPORTED BY LAW ENFORCEMENT BETWEEN GREELEY AND
            SCOTIA. EST LOCATION 5W OF GREELEY

0505 PM     TORNADO          8 W SPALDING            41.69N 98.52W
06/03/2014                   GREELEY            NE   COUNTY OFFICIAL

            BRIEF TORNADO REPORTED 8W OF SPALDING BY TRAINED SPOTTER.

0516 PM     TORNADO          WOLBACH                 41.40N 98.39W
06/03/2014                   GREELEY            NE   LAW ENFORCEMENT

            TORNADO REPORTED CROSSING HWY 281 BETWEEN MILE MARKER 102
            AND 103

0516 PM     HAIL             SPALDING                41.69N 98.36W
06/03/2014  M1.75 INCH       GREELEY            NE   COUNTY OFFICIAL

            TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL FALLING IN
            TOWN.

0542 PM     TSTM WND DMG     FULLERTON               41.36N 97.97W
06/03/2014                   NANCE              NE   PUBLIC

            18INCH BRANCH SNAPPED REPORT VIA SOCIAL MEDIA

0615 PM     TSTM WND DMG     FULLERTON               41.36N 97.97W
06/03/2014                   NANCE              NE   911 CALL CENTER

            SEVERAL TREES DAMAGED AND A ROOF WAS BLOWN OFF A BUILDING
            AROUND THE FULLERTON...BELGRADE AREAS. PUBLIC REPORTS TO
            DISPATCH.

0619 PM     HAIL             4 NE SILVER CREEK       41.37N 97.61W
06/03/2014  E1.00 INCH       MERRICK            NE   FIRE DEPT/RESCUE

            35-45 MPH WINDS ALSO REPORTED.

0625 PM     TSTM WND DMG     SPALDING                41.69N 98.36W
06/03/2014                   GREELEY            NE   PUBLIC

            SOCIAL MEDIA, TREE FELL ONTO SUV

0638 PM     TSTM WND GST     ORD AIRPORT             41.62N 98.95W
06/03/2014  M79.00 MPH       VALLEY             NE   ASOS

            ASOS REPORTED 79MPH WIND GUST

0700 PM     TSTM WND DMG     NORTH LOUP              41.49N 98.77W
06/03/2014                   VALLEY             NE   PUBLIC

            LARGE TREE LIMBS AND BRANCHES REPORTED DOWN AROUND TOWN

0709 PM     TSTM WND GST     PLEASANTON              40.97N 99.09W
06/03/2014  M55.00 MPH       BUFFALO            NE   MESONET

            THIS WIND GUST WAS ASSOCIATED WITH AN OUTFLOW BOUNDARY.

0713 PM     TSTM WND DMG     RAVENNA                 41.03N 98.91W
06/03/2014                   BUFFALO            NE   EMERGENCY MNGR

            TREE LIMBS SNAPPED DUE TO WINDS

0728 PM     HEAVY RAIN       2 W GENOA               41.45N 97.77W
06/03/2014  M2.20 INCH       NANCE              NE   CO-OP OBSERVER

0735 PM     HAIL             ST. PAUL                41.21N 98.46W
06/03/2014  M1.00 INCH       HOWARD             NE   EMERGENCY MNGR

0739 PM     TSTM WND GST     6 NNE PALMER            41.31N 98.17W
06/03/2014  M62.00 MPH       NANCE              NE   MESONET

0742 PM     TSTM WND DMG     3 E ST. PAUL            41.21N 98.40W
06/03/2014                   HOWARD             NE   PUBLIC

            LARGE HEALTHY TREE LIMB ABOUT 6 INCHES IN DIAMETER CAME
            DOWN WITH ESTIMATED 70 MPH WIND. THREE QUARTER INCH HAIL
            WAS ALSO FALLING AND BEING DRIVEN BY THE DAMAGING WIND.

0756 PM     TSTM WND GST     PROSSER                 40.69N 98.58W
06/03/2014  E62.00 MPH       ADAMS              NE   911 CALL CENTER

            62MPH WIND GUST SNAPPED 4 INCH DIAMETER BRANCHES.

0801 PM     TSTM WND GST     4 N HASTINGS            40.65N 98.39W
06/03/2014  M73.00 MPH       ADAMS              NE   OFFICIAL NWS OBS

            THUNDERSTORM OUTFLOW BOUNDRY MOVED THROUGH THE OFFICE.

0807 PM     HAIL             CENTRAL CITY            41.11N 98.00W
06/03/2014  M1.00 INCH       MERRICK            NE   PUBLIC

0807 PM     TSTM WND GST     4 WNW BRADSHAW          40.91N 97.82W
06/03/2014  M51.00 MPH       YORK               NE   MESONET

0808 PM     TSTM WND GST     HASTINGS AIRPORT        40.60N 98.43W
06/03/2014  M70.00 MPH       ADAMS              NE   ASOS

            OUTFLOW BOUNDRY MOVED THROUGH THE AIRPORT.

0814 PM     HAIL             OSCEOLA                 41.18N 97.55W
06/03/2014  M1.75 INCH       POLK               NE   CO-OP OBSERVER

            CORRECTED SOURCE OF REPORT

0819 PM     HAIL             GRESHAM                 41.03N 97.40W
06/03/2014  E1.00 INCH       YORK               NE   PUBLIC

            NEAR ZERO VISIBILITY

0824 PM     HAIL             BRADSHAW                40.88N 97.75W
06/03/2014  E1.00 INCH       YORK               NE   PUBLIC

            SOCIAL MEDIA REPORT

0830 PM     HAIL             2 W YORK                40.87N 97.63W
06/03/2014  E1.75 INCH       YORK               NE   PUBLIC

            SEVERAL HAIL REPORTS AROUND THE YORK AREA OF QUARTER TO
            GOLFBALL SIZED HAIL

0840 PM     HAIL             MCCOOL JUNCTION         40.74N 97.60W
06/03/2014  M1.75 INCH       YORK               NE   PUBLIC

0842 PM     HAIL             NORTH LOUP              41.49N 98.77W
06/03/2014  M1.25 INCH       VALLEY             NE   TRAINED SPOTTER

0842 PM     HAIL             NORTH LOUP              41.49N 98.77W
06/03/2014  M1.00 INCH       VALLEY             NE   PUBLIC

0844 PM     HAIL             NORTH LOUP              41.49N 98.77W
06/03/2014  E1.00 INCH       VALLEY             NE   EMERGENCY MNGR

            THREE QUARTER INCH TO ONE INCH HAIL DIAMETER HAIL
            OCCURRED.

0847 PM     FLOOD            SHELBY                  41.19N 97.43W
06/03/2014                   POLK               NE   TRAINED SPOTTER

            STREET FLOODING, STREETS FLOODED CURB TO CURB...CORRECTED
            WEATHER EVENT

0851 PM     HAIL             4 W BEAVER CROSSING     40.78N 97.36W
06/03/2014  E1.00 INCH       SEWARD             NE   PUBLIC

0917 PM     HAIL             LOUP CITY               41.28N 98.97W
06/03/2014  E1.00 INCH       SHERMAN            NE   PUBLIC

0918 PM     HAIL             LOUP CITY               41.28N 98.97W
06/03/2014  E1.50 INCH       SHERMAN            NE   BROADCAST MEDIA

            REPORT FROM WX CHANNEL CHASE TEAM.

0935 PM     TSTM WND DMG     BOELUS                  41.08N 98.72W
06/03/2014                   HOWARD             NE   EMERGENCY MNGR

            DOWNED TREES AND POWER LINES

0950 PM     HAIL             5 WSW ST. PAUL          41.19N 98.55W
06/03/2014  E1.75 INCH       HOWARD             NE   PUBLIC

            NUMEROUS GOLF BALL SIZE HAIL REPORTED.

0952 PM     HAIL             FARWELL                 41.22N 98.63W
06/03/2014  E1.00 INCH       HOWARD             NE   EMERGENCY MNGR

            PILES OF NICKEL AND QUARTER SIZE HAIL

0952 PM     HAIL             ST. PAUL                41.21N 98.46W
06/03/2014  M1.50 INCH       HOWARD             NE   CO-OP OBSERVER

1015 PM     HAIL             LITCHFIELD              41.16N 99.15W
06/03/2014  E1.00 INCH       SHERMAN            NE   EMERGENCY MNGR

1017 PM     HAIL             2 E CHAPMAN             41.02N 98.12W
06/03/2014  E1.75 INCH       MERRICK            NE   PUBLIC

1026 PM     HAIL             3 NW BOELUS             41.11N 98.76W
06/03/2014  E1.75 INCH       SHERMAN            NE   TRAINED SPOTTER

&&

PETR

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:00 PM CDTAreal Flood AdvisoryGIDGreeley, Nance, Valley15 hr
Jun 3, 7:12 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more63 min
Jun 3, 7:16 PM CDTSpecial Weather StatementGIDBuffalo, Kearney, Phelps29 min
Jun 3, 7:38 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Nance, Polk and 1 more67 min
Jun 3, 7:48 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Fillmore, Franklin, Hall and 4 more42 min
Jun 3, 8:07 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley38 min
Jun 3, 8:32 PM CDTSevere Thunderstorm WarningGIDFillmore, York43 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley43 min
Jun 3, 8:57 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley48 min
Jun 3, 8:59 PM CDTAreal Flood AdvisoryGIDMerrick, Polk22 hr
Jun 3, 9:12 PM CDTTornado WarningGIDHoward, Sherman33 min
Jun 3, 9:29 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk46 min
Jun 3, 9:35 PM CDTTornado WarningGIDHoward40 min
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman45 min
Jun 3, 9:57 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk48 min
Jun 3, 10:13 PM CDTSevere Thunderstorm WarningGIDHamilton, York47 min
Jun 3, 10:20 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Hamilton, Merrick40 min
Jun 3, 10:30 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman45 min
Jun 3, 10:44 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk28 min
Jun 3, 10:53 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Hamilton, Merrick52 min
Jun 3, 11:30 PM CDTAreal Flood AdvisoryGIDHall5 hr
Jun 3, 11:35 PM CDTSpecial Weather StatementGIDClay, Fillmore40 min
Jun 3, 11:45 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, York34 min
Jun 3, 11:50 PM CDTSpecial Weather StatementGIDHall, Hamilton40 min
Jun 4, 12:13 AM CDTSpecial Weather StatementGIDYork47 min
Jun 4, 12:32 AM CDTSpecial Weather StatementGIDFillmore43 min
Jun 4, 12:55 AM CDTSpecial Weather StatementGIDHamilton50 min
Jun 4, 1:04 AM CDTSpecial Weather StatementGIDYork41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.